# SDR SWAA2019102238093

- Difficulty date: October 8, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Part number: 146A7503
- Condition: Corroded
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SUPPORT RAIL CORRODED AROUND FASTENER HOLE BETWEEN BS. 727+5 TO BS. 727B+10, RBL2.7.  / REPAIRED SUPPORT RAIL PER SRM.
